# SDR DL72W981231

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER O/B ACT SUPPORT FITTING CRACKED.  REPAIRED PER MM 57-42-0.
